# SDR CALA2020100701153

- Difficulty date: September 30, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 14,166 hours, 1,364 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 294W514015
- Condition: Missing
- Location: Nr 9 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LP 5305962 AND GMM 02-30-95, #9 WHEEL HUBCAP IS MISSING UPON ARRIVAL.
